# SDR ABXA9801187

- Difficulty date: December 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47147
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 3917286503
- Condition: Cracked
- Location: Bs 737
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND KEEL BEAM CORRODED AND CRACKED IN THE RIGHT WHEEL WELL, AFT UPPER CORNER AT STATION 737.  REPAIRED IAW ABX REA D953-25903MR.
